FROM OUR EXPERTS
Hello, I have been having sharp throbbing pain and stiffness in my neck and shoulders. This pain has been going on for a few weeks. I also have bad pain all around the top of my head. The pain occurs at night and in the morning when I wake up and usually last all day long. It may go away for a couple hours throughout the day but it does come back. Other symptoms I am experiencing is nausea, occasional tenderness, I feel emotional and vulnerable, and there is pressure in my head and I do feel it when I move it or sit still. I do not feel any pressure in my eyes or any vision problems and I do not hear any swishing in my ears. I have tried over the counter medications such as Advil, Aleve, and Excedrin migraine. But none of them work. I have also been experiencing shortness of breath in the morning for the past few days, feeling very cold before going to bed and a sharp pain going across my upper abdomen. I have gone to the doctor and he wasn’t very much help...
I was applying pressure this morning to something an had the sharpest pain shoot from the back to side side of the right side of my head. I stopped for a minute then continued what I was doing and it happened again. All I could think about was an Aneurysm. Could this be and what should I do I am scared? Joanne.
Statistically, it's unlikely to be an aneurysm, but you certainly don't want to find yourself on the wrong end of those statistics. Any unexplained head pain should be investigated. Please see your doctor as soon as possible.
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
About Ask the Clinician :
Dr. Krusz is a recognized expert in the fields of headache and Migraine treatment and pain treatment. ...
My problem is I have a sharp left back headache until now for almost 2 weeks. My first checked up was, they gave me Amoxcicillin 500mg antibiotic and Diclofenac 50mg. After 5 days I went again for a doctor .I said that the effect is nothing on me. After I drink the medicine it will be gone then after 10hours it will come again, because its 3x a day to drink. Then the Doctor change my medicine. Now he gave me MYLAN-CLARITHROMYCIN 500mg for twice a day. On the First day I drink the medicine and the side effect is diarrhea. I expected that already because the doctor told me the effect. Now its my 2nd day when i woke up I felt again the sharpness on the left back head ache. About an hour then it will be gone. I hope you can help me on this matter. I'm so bothered on it. This is the first time ive experienced. And if there are things to avoid in eating or anything I hope you can answer my question. Looking forward on it. Thank you very much! More power! Roland. &...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.